MathSciNet Relay Station
MathSciNet bibliographic data
MR1774222 41A10 (65D17 65G50)
Lyche, Tom; Scherer, Karl On the $p$-norm condition number of the multivariate triangular Bernstein basis. Dedicated to Professor Larry L. Schumaker on the occasion of his 60th birthday. J. Comput. Appl. Math. 119 (2000), no. 1-2, 259–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement